Alert archive / Alabama / Special Weather Statements in 2011
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jun 22, 2011, 2:25 PM CDT for 4 counties in Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 2:25 PM CDT (19:25 UTC)
- Expired
- Jun 22, 2011, 3:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
Counties Dallas County, AL, Greene County, AL, Hale County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 108 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
233
WWUS84 KBMX 221925
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT WED JUN 22 2011
ALZ022-023-030>034-039-040-222015-
BIBB AL-DALLAS AL-GREENE AL-HALE AL-MARENGO AL-PERRY AL-PICKENS
AL-SUMTER AL-TUSCALOOSA AL-
225 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
NORTHERN SUMTER...SOUTHERN PICKENS...PERRY...NORTHEASTERN MARENGO...
HALE...GREENE...DALLAS AND SOUTHWESTERN BIBB COUNTIES UNTIL 315 PM
CDT...
AT 221 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF WEST UNION
TO ARCOLA TO 8 MILES NORTHWEST OF BELLVIEW...AND MOVING NORTHEAST AT
55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
UNIONTOWN...
GREENSBORO...
EUTAW...
MARION...
ALICEVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3310 8833 3332 8804 3300 8717 3233 8684
3204 8718 3214 8727 3226 8745 3225 8752
3214 8752 3213 8759 3253 8780 3274 8837
TIME...MOT...LOC 1925Z 228DEG 50KT 3288 8849 3259 8772
3198 8739
$$
03What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 22, 6:58 AM CDT, 7 hours 27 minutes earlier.
Area forecast discussion, Jun 22, 6:58 AM CDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 658 AM CDT WED JUN 22 2011 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .SYNOPSIS... THE LATEST WATER VAPOR IMAGERY HAS THE UPPER LOW SPINNING ACROSS THE MID TO UPPER MISSISSIPPI VALLEY...IN THE VICINITY OF IOWA AND MINNESOTA. THE PATTERN CHANGE IS UNDERWAY AS THE TROUGH EXTENDS INTO THE SOUTHEAST. THE UPPER RIDGE AXIS HAS BEEN SHIFTED EASTWARD AND NOW RESIDES IN THE MID ATLANTIC TO EASTERN GREAT LAKES ZONE. GFS/ECMWF BOTH AGREE THAT EASTERN RIDGE DEVELOPS INTO A BERMUDA RIDGE WHILE ANOTHER RIDGE BUILDS OVER THE SOUTHERN PLAINS BY THIS WEEKEND. CENTRAL ALABAMA REMAINS IN A WEAKNESS BETWEEN THE RIDGE CENTERS LEADING TO UNSETTLED CONDITIONS AT LEAST THROUGH MONDAY. THE BIGGEST DIFFERENCE BETWEEN THE LONGER RANGE MODELS IS WHERE THE SOUTHERN PLAINS RIDGE BUILDS AND HOW FAR EAST. THE ECMWF IS INCHING CLOSER TO THE GFS THAT CENTRAL ALABAMA WILL HAVE SLIGHTLY LOWER RAIN CHANCES AND WARMER CONDITIONS BY PERIODS END AS THE HIGH GETS CLOSE ENOUGH TO HAVE AN EFFECT. TEMPERATURES SHOULD BE MODERATED SOMEWHAT BY THE MOISTURE CONTENT... RAIN AND CLOUDS...BUT STILL AT OR ABOVE NORMALS EACH DAY. BENEFICIAL RAIN WILL ADD UP TO AN INCH OR TWO IN MANY PLACES NOW THROUGH THE WEEKEND. 75/LINHARES && .DISCUSSION... PRECIP WATER VALUES REMAIN 1.5 TO 2.0 INCHES MUCH OF THE PERIOD. MEAN RELATIVE HUMIDITY VALUES ALSO STAY 60 TO 80 PERCENT MUCH OF THE PERIOD. THEREFORE...UNSETTLED CONDITIONS ARE EXPECTED WITH SHOWER AND THUNDERSTORM DEVELOPMENT POSSIBLE EACH PERIOD. IT APPEARS THAT MUCH OF THE ACTIVITY WILL BE DIURNALLY DRIVEN...BUT THERE IS A CHANCE OF NOCTURNAL ACTIVITY IN THE NORTHWEST FLOW AT LEAST FRIDAY THROUGH MONDAY. ADDITIONALLY...MESOSCALE EFFECTS WILL PLAY A LARGE ROLE MOST DAYS. CURRENTLY MONITORING THE PROGRESS OF AN MCS IN SOUTHERN ARKANSAS AND NORTHERN LOUISIANA. CORFIDI VECTORS MARCH WHATS LEFT OF THIS FEATURE INTO CENTRAL ALABAMA BY AROUND NOON. THE BEST BULK SHEAR VALUES REMAIN NEAR THE BASE OF THE UPPER LOW ACROSS THE TENNESSEE VALLEY. MODELS SPIT OUT SOME HEFTY INSTABILITY ACROSS THE AREA THIS AFTERNOON...BUT BELIEVE THESE MORNING CLOUDS AND SHOWERS WILL HAVE SOME EFFECTS ON HOW UNSTABLE IT GETS. ADDITIONALLY...A TROUGH ALOFT WILL MOVE INTO CENTRAL ALABAMA LATER THIS AFTERNOON ALSO AIDING IN LIFT...ALTHOUGH THE SURFACE REFLECTION IS VERY WEAK. IF WE CAN GET SOME HEATING TODAY AND REALIZE THE POTENTIAL INSTABILITY...SOME SEVERE STORMS ARE POSSIBLE. THE THREAT WOULD BE DAMAGING STRAIGHT LINE WIND GUSTS. BENEFICIAL RAIN ACROSS THE AREA COULD BE LOCALLY HEAVY...BUT WITH ANY HEAVY RAIN...ISOLATED URBAN ISSUES MAY MATERIALIZE. SLIGHTLY DRIER AIR BEHIND THE UPPER TROUGH WILL KEEP POPS SLIGHTLY LOWER ON THURSDAY. CURRENT CALCULATIONS ON THE MICROBURSTS INDICES SPIT OUT MODERATE. I HAVE A FEELING THAT THIS MAY BE SLIGHTLY UNDERDONE. IF WE CAN GET SOME ACTIVITY GOING THURSDAY AFTERNOON...A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS WILL BE THE THREAT. THAT DOES NOT EVEN TAKE INTO ACCOUNT ANY UNFORESEEN UPPER RIPPLE. ON FRIDAY THROUGH AT LEAST SUNDAY...CENTRAL ALABAMA WILL BE UNDER NORTHWEST FLOW ALOFT. MODEL CONSENSUS HAS SEVERAL SHORT WAVE TROUGHS MOVING OUR WAY DURING THIS PERIOD. THE MODELS HAVE BEEN FAIRLY CONSISTENT WITH A WAVE ON FRIDAY. WITH THE MOISTURE AND INSTABILITY PRESENT...WILL ADD MENTION OF STRONG TO SEVERE STORMS TODAY THROUGH FRIDAY. THE THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. THE TIMING FOR SATURDAY AND SUNDAY IS SKETCHY AND WILL ONLY HANDLE A FEW DAYS AT A TIME. THE MAIN SURFACE BOUNDARY REMAINS NORTH OF CENTRAL ALABAMA THROUGH THE PERIOD. 75/LINHARES && .AVIATION...12Z TAF DISCUSSION. DIFFICULT AVIATION FORECAST TODAY...AS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREAWIDE THIS AFTERNOON. LOW CLOUDS BEGAN TO DEVELOP THIS MORNING...BUT QUICKLY DISSIPATED. LEFT FEW CLOUDS DURING THE EARLY MORNING HOURS FOR BHM...EET...AND TCL. OTHERWISE...MID AND HIGH LEVEL CLOUD COVER WILL PERSIST UNTIL THE LATE MORNING HOURS...UNTIL MORE WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT OCCURS LATER THIS AFTERNOON...AND MVFR CONDITIONS WILL BE POSSIBLE. WENT AHEAD AND PLACED SHRA FOR TOI...AS SHOWERS ARE ALREADY DEVELOPING ACROSS SOUTHEAST ALABAMA. AT THIS TIME...THE TIMEFRAME FOR TSRA DEVELOPMENT LOOKS TO BE AFTER 17Z FOR TCL...18Z FOR BHM AND EET...AND AFTER 20Z FOR MGM AND TOI. DUE TO THE INCONSISTENCIES IN WHERE THE SHOWERS AND STORMS WILL INITIALLY DEVELOP AND TRACK EASTWARD...HAVE DECIDED TO GO WITH THE PREVAILING VCTS FOR ALL SITES THROUGH THE END OF THE PERIOD. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 56/GOGGINS && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 85 67 91 68 90 / 80 30 30 30 40 ANNISTON 85 69 92 68 91 / 80 30 30 30 40 BIRMINGHAM 87 71 92 71 90 / 80 30 30 30 40 TUSCALOOSA 89 70 94 71 92 / 80 30 30 30 40 CALERA 88 69 91 70 91 / 80 30 30 30 40 AUBURN 88 69 90 70 90 / 70 40 30 20 40 MONTGOMERY 92 71 93 71 92 / 80 40 30 20 50 TROY 93 71 93 69 92 / 60 40 40 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 75/56
Hazardous weather outlook, Jun 22, 11:50 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1150 AM CDT WED JUN 22 2011 ALZ011>015-017>050-231130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1150 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS 50 TO 70 MPH AND DEADLY CLOUD TO GROUND LIGHTNING. LOCALIZED AREAS MAY RECEIVE UP TO 2 INCHES OF RAIN. THE STORM INTENSITY SHOULD LESSEN THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED ON BOTH THURSDAY AND FRIDAY. ONCE AGAIN...THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY AT TIMES NOW THROUGH FRIDAY. 08/MNK
In the hours before
Special weather statement, Jun 22, 9:24 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
924 AM CDT WED JUN 22 2011
ALZ011-014-221515-
MARION AL-WINSTON AL-
924 AM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND SOUTHEASTERN MARION
COUNTIES UNTIL 1015 AM CDT...
AT 922 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE BUTTAHATCHEE...OR 10 MILES WEST OF LYNN...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LYNN...
HALEYVILLE...
LAKE BUTTAHATCHEE...
NEEDMORE...
ASHRIDGE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3430 8719 3420 8712 3400 8761 3400 8764
3398 8764 3392 8780 3394 8795 3408 8793
3431 8749
TIME...MOT...LOC 1424Z 241DEG 29KT 3408 8770
08/MNKSpecial weather statement, Jun 22, 1:35 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT WED JUN 22 2011
ALZ019>021-221915-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
135 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL 215 PM CDT...
AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEAVER...OR NEAR JACKSONVILLE...MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PIEDMONT...
MARS HILLS...
LIBERTY HILL...
OAK LEVEL...
SPRING GARDEN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3420 8547 3411 8542 3380 8538 3366 8580
3383 8591 3394 8578 3394 8574 3398 8574
TIME...MOT...LOC 1835Z 232DEG 23KT 3381 8575
10/ARMSpecial weather statement, Jun 22, 1:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT WED JUN 22 2011
ALZ030>032-039-221930-
GREENE AL-HALE AL-MARENGO AL-SUMTER AL-
137 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...WESTERN MARENGO...
SOUTHWESTERN HALE AND SOUTHERN GREENE COUNTIES UNTIL 230 PM CDT...
AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CUBA TO 6
MILES NORTH OF SWEET WATER...AND MOVING NORTH AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CUBA...
LINDEN...
YORK...
LIVINGSTON...
DEMOPOLIS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3299 8834 3300 8828 3273 8758 3207 8782
3214 8802 3218 8801 3226 8801 3229 8803
3230 8801 3230 8832 3230 8842 3231 8843
TIME...MOT...LOC 1837Z 197DEG 33KT 3243 8853 3219 8789
03Special weather statement, Jun 22, 1:42 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT WED JUN 22 2011
ALZ011>013-221945-
FAYETTE AL-LAMAR AL-MARION AL-
142 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHERN LAMAR AND
NORTHWESTERN FAYETTE COUNTIES UNTIL 245 PM CDT...
AT 139 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF MANTACHIE
TO SMITHVILLE TO 5 MILES NORTH OF COLUMBUS AFB...AND MOVING EAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
VERNON...
SULLIGENT...
HAMILTON...
WINFIELD...
BEDFORD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3432 8818 3431 8764 3388 8765 3367 8826
TIME...MOT...LOC 1842Z 248DEG 45KT 3437 8857 3406 8838
3372 8843
03Special weather statement, Jun 22, 2:22 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT WED JUN 22 2011
ALZ011>015-022-023-222000-
FAYETTE AL-LAMAR AL-MARION AL-PICKENS AL-TUSCALOOSA AL-WALKER
AL-WINSTON AL-
222 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...NORTHWESTERN
TUSCALOOSA...NORTHEASTERN PICKENS...EASTERN MARION...SOUTHEASTERN
LAMAR AND FAYETTE COUNTIES UNTIL 300 PM CDT...
AT 221 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HACKLEBURG TO REFORM...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GORDO...
WINFIELD...
FAYETTE...
HALEYVILLE...
LYNN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3430 8711 3430 8710 3399 8710 3398 8713
3397 8713 3396 8710 3394 8710 3365 8711
3321 8807 3432 8791
TIME...MOT...LOC 1922Z 257DEG 39KT 3433 8779 3335 8796
03Special weather statement, Jun 22, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT WED JUN 22 2011
ALZ022-023-030>034-039-040-222015-
BIBB AL-DALLAS AL-GREENE AL-HALE AL-MARENGO AL-PERRY AL-PICKENS
AL-SUMTER AL-TUSCALOOSA AL-
225 PM CDT WED JUN 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
NORTHERN SUMTER...SOUTHERN PICKENS...PERRY...NORTHEASTERN MARENGO...
HALE...GREENE...DALLAS AND SOUTHWESTERN BIBB COUNTIES UNTIL 315 PM
CDT...
AT 221 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF WEST UNION
TO ARCOLA TO 8 MILES NORTHWEST OF BELLVIEW...AND MOVING NORTHEAST AT
55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
UNIONTOWN...
GREENSBORO...
EUTAW...
MARION...
ALICEVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3310 8833 3332 8804 3300 8717 3233 8684
3204 8718 3214 8727 3226 8745 3225 8752
3214 8752 3213 8759 3253 8780 3274 8837
TIME...MOT...LOC 1925Z 228DEG 50KT 3288 8849 3259 8772
3198 8739
03The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Jun 21, 7:44 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 21, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 20 min |
| Jun 21, 8:35 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 21, 10:21 PM CDT | Special Weather Statement | BMX | Macon | 39 min |
| Jun 22, 9:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Jun 22, 1:35 PM CDT | Special Weather Statement | BMX | Calhoun | 40 min |
| Jun 22, 1:37 PM CDT | Special Weather Statement | BMX | Greene, Marengo, Sumter | 53 min |
| Jun 22, 1:37 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 38 min |
| Jun 22, 1:42 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 63 min |
| Jun 22, 2:22 PM CDT | Special Weather Statement | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Jun 22, 3:05 PM CDT | Special Weather Statement | BMX | Walker, Winston | 55 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Dallas, Tuscaloosa | 57 min |
| Jun 22, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 38 min |
| Jun 22, 4:07 PM CDT | Special Weather Statement | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 53 min |
| Jun 22, 4:09 PM CDT | Special Weather Statement | BMX | Macon | 66 min |
| Jun 22, 4:12 PM CDT | Special Weather Statement | BMX | Coosa | 63 min |
| Jun 22, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 50 min |
| Jun 22, 4:57 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, St. Clair, Shelby, Talladega | 48 min |
| Jun 22, 5:01 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 44 min |
| Jun 22, 5:22 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 38 min |
| Jun 22, 5:35 PM CDT | Special Weather Statement | BMX | Cherokee | 55 min |
| Jun 22, 5:37 PM CDT | Special Weather Statement | BMX | Cleburne | 53 min |
| Jun 22, 5:41 PM CDT | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jun 22, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Jun 22, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
Nearby
Special Weather Statements in Alabama, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.